# SDR DALA1143080172

- Difficulty date: July 6, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 93,545 hours, 13,815 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 22G INOPERATIVE.  WIRE FROM SEAT TO SIDEWALL WAS CUT.  MAINTENANCE REPAIRED THE WIRE. SYSTEM OPERATION IS NORMAL.
